On quasihyperbolic geodesics in Banach spaces

Antti Rasila, Jarno Talponen

Research output: Contribution to journalArticleScientificpeer-review

11 Citations (Scopus)
Original languageEnglish
Pages (from-to)163-173
JournalANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA
Volume39
Issue number1
DOIs
Publication statusPublished - 2014
MoE publication typeA1 Journal article-refereed

Keywords

  • Banach spaces
  • convexity
  • distance ratio metric
  • geodesics
  • quasihyperbolic metric

Cite this